1Crandall, M. G. and Rabinowitz, P. H.. Bifurcation, perturbation of simple eigenvalues and linearized stability. Arch. Rational Meek Anal. 52 (1973), 161–80.
2Gardner, R. and Peletier, L. A.. The set of positive solutions of semilinear equations in large balls. Proc. Roy. Soc. Edinburgh Sect. A 104 (1986), 53–72.
3Gidas, B., Ni, W.-M. and Nirenberg, L.. Symmetry and related properties via the maximum principle. Comm. Math. Phys. 68 (1979) 209–43.
4Korman, P. and Ouyang, T.. Exact multiplicity results for two classes of boundary-value problems. Differential Integral Equations 6 (1993), 1507–17.
5Korman, P. and Ouyang, T.. Multiplicity results for two classes of boundary-value problems. SIAM J. Math. Anal. 26 (1995), 180–9.
6Korman, P. and Ouyang, T.. Solution curves for two classes of boundary-value problems. Nonlin. Anal. TMA (to appear).
7Matano, H.. Asymptotic behavior and stability of solutions of semilinear diffusion equations. Publ. RIMS, Kyoto Univ. 15 (1979) 401–54.
8Rabinowitz, P. H.. Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics 65 (Providence, R.I.: American Mathematical Society, 1986).
9Schaaf, R.. Global Solution Branches of Two Point Boundary Value Problems, Lecture Notes in Mathematics 1458 (Berlin: Springer, 1990).
10Smoller, J. and Wasserman, A.. Global bifurcation of steady-state solutions. J. Differential Equations 39(1981), 269–90.
11Wang, S.-H.. A correction for a paper by J. Smoller and A. Wasserman. J. Differential Equations 11 (1989), 199–202.
12Wang, S.-H. and Kazarinoff, N. D.. Bifurcation and stability of positive solutions of two-point boundary value problem. J. Austral. Math. Soc. Ser. A 52 (1992), 334–42.
13Wang, S.-H. and Kazarinoff, N. D.. Bifurcation and steady-state solutions of a scalar reaction–diffusion equation in one space variable. J. Austral. Math. Soc. Ser. A 52 (1992), 343–55.